# SDR SIMA20140109005

- Difficulty date: January 9, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 27,149 hours, 19,376 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT`S EMERGENCY FLASHLIGHT SWITCH BROKEN.  R & R FWD FLIGHT ATTENDANT`S EMERGENCY FLASHLIGHT & CRADLE ASSEMBLY IAW AMM 25-61-02, OPERATIONS CHECKED GOOD.
